I had botox in my brow area, a week later I had a thermage treament on my eyes. The day after the thermage treatment one eye started to droop dramatically. One doctor said it could be nerve damage from the thermage, and another thinks possibly the botox leaked even after one week. It has been 7 weeks since the thermage has been performed and my eye is still drooping. I am very concerned because everything I have read says it should have resolved itself in 2-3 weeks. What are your thoughts?
When Will my Eye Return to Normal After Botox and Thermage?
Doctor Answers (5)
Yes, Botulinum Toxin (Dysport and Botox) and Thermage around the eye
If the Yes, Botulinum Toxin (Dysport and Botox) is truly responsible for your appearance, it may take upwards of 5-6 months to resolve. The Thermage effects may be permanent.
Botox and Thermage
The effects of Botox lasts 3-4 months. The Thermage may have caused some facial fat atrophy giving the illusion of a depressed brow. Hard to say give some time for the Botox to wear off.
See doctor after Botox and Thermage
Seek opinion from eye doctor ASAP. There is either a relationship of the Botox + the Thermage or either separately. Please seek medical help.
From MIAMI Dr. B
You might also like...
Botox, Thermage and Eyelids
First of all, why were you getting Thermage on your eyes? Second of all, why did you have it right after Botox treatment? If your eyelid drooping is from the Botox, then it will resolve within 4 to 6 months and hopefully sooner. If you post pre and post procedure pictures, we may be able to give you specific advice. If you have eyelid drooping then there are drops that can be prescribed to help lift the lid. If you have eyebrow drooping, then you really just have to wait for the Botox to metabolize. Good luck.
Web reference: http://www.ShaferPlasticSurgery.com
Thermage and Botox
Thermage can be a very good treatment for those patients who refuse to undergo surgery and have a mild excess skin of the upper eyelid that is hanging down, or a forehead that is drooping and along with that its support for the upper eyelid is compromised. There has been no evidence of nerve injury from Thermage to cause a droop. Botox can create a peak effect more than one to two weeks after injection Dysport may create a quicker action of onset ). If your droop is related to Botox being placed to low or too much throughout the forehead, then it can take three months or more, not weeks, to resolve itself.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.